# SDR UALA2012033001998

- Difficulty date: March 28, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 81,635 hours, 13,026 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK IN NOSE WHEEL WELL AREA.  FOUND WITH GEAR HANDLE IN UP POSITION LEAK IS BETWEEN THE LEFT SWIVEL FITTING & THE GEAR ACTUATOR.  REPLACED O-RING ON THE UP FITTING UNION, NO LEAKS.
